# SDR AALA202304179843

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 80,206 hours, 10,561 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST DOOR DIFFICULT TO OPEN HANDLE AND KNOB ARE BINDING. SCREW WAS TIGHTENED AND CHECKED IN ACCORDANCE WITH 52-50-00. OPERATION CHECKS OK.
